# SDR HALA2019020700043

- Difficulty date: February 6, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 25,511 hours, 4,090 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Cracked
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3R EMERGENCY EXIT SIGN ASSEMBLY CRACKED. REPLACED SIGN COVER.
